Global and Stochastic Analysis (GSA) 

Vol. 4 No. 3 (December, 2017)


UPCOMING ARTICLES

 

1.       A TRULY CONFORMABLE CALCULUS ON TIME SCALES


Author: BENAOUMEUR BAYOUR, AHMED HAMMOUDI, AND DELFIM F. M. TORRES



2.       A NEW CRITERIUM FOR THE ERGODICITY OF HAMILTON-JACOBI-BELLMAN TYPE EQUATIONS


Author: CARLO BIANCA AND CHRISTIAN DOGBE


3.       OSCILLATION OF A CLASS OF NEUTRAL DELAY DYNAMIC EQUATIONS OF FOURTH ORDER


Author: A. K. TRIPATHY


4.       NONTRIVIAL SOLUTIONS OF SYSTEMS OF NONLOCAL CAPUTO FRACTIONAL BVPS



Author: GENNARO INFANTE AND SAMIRA RIHANI



5.       ON APPLICATION OF MIXED MINKOWSKI VOLUMES IN QUALITATIVE THEORY
OF SET DIFFERENTIAL EQUATIONS

Author: A. A. MARTYNYUK


6.       ONE-DIMENSIONAL FLOW OF A COMPRESSIBLE VISCOUS AND HEAT-CONDUCTING
MICROPOLAR FLUID WITH HOMOGENEOUS BOUNDARY CONDITIONS: A BRIEF 
SURVEY
OF THE THEORY AND RECENT PROGRESS



Author: IVAN DRAZIC AND LOREDANA SIMCIC

 

7.       The Classical solution of the mixed problem for the second-order hyperbolic
 equation with high order derivatives in the boundry conditions



Author: IVAN STALIARCHUK 









Make a free website with Yola